MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector cautery would not work, a second vh-3200 was opened and the cautery worked and the case was completed with the second vh-3200.No patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4) updated section: g,4 g7, h2, h3, h6, h10, h11 corrected section: h6, -medical device ¿ problem code to "failure to deliver energy" analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure mode.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period jun 2019 through may 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device & testing of raw/starting materials: (10 & 4105/13 & 22) enter investigation findings: the device was returned to the factory for evaluation on 05/25/2021.An investigation was conducted on 06/03/2021.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The electrodes were observed to be intact, with no visual defects observed.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001599).The device failed the pre-cautery test with a reference generator (recommended setting at 18) and reference bipolar cord.An activation test was performed and the device did not activate.The bipolar cord connection was manipulated during activation.The device did not active and no intermittent continuity was observed.The device did not produced steam and the saline did not ¿boil¿ on the test gauze each time.Based on the returned condition of the device, the reported failure "failure to deliver energy" was confirmed.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key11968801
Report Number2242352-2021-00462
Device Sequence Number19626400
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberC-VH-3200
Device Lot Number25154600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1